# SDR GAIA99194

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 464-491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BETWEEN WS 464 AND WS 491 BELOW NR 11 SPOILER LOWER AFT SPAR CHORD CRACK.  INSTALLED REPAIR BETWEEN RIGHT WS 464 AND WS 491 BELOW NR 11 SPOILER AT THE LOWER AFT SPAR CHORD.  REPAIR ACCOMPLISHED IAW BOEING TELEX KHC-MIA-99-0002H, 8110-3 DATED OCTOBER 15, 1999 ISSUED.  REF: N/R 3106 AND 3031.  (X)
